MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH EASYDIAGNOST ELEVA DRF; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH EASYDIAGNOST ELEVA DRF; SYSTEM, X-RAY, STATIONARY
Model Number EASYDIAGNOST ELEVA DRF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).Easydiagnost eleva is an xray system used for digital and conventional fluoroscopy and radiography.Philips received a complaint regarding an easydiagnost eleva r5x system where the footrest did not lock to the tabletop as intended.The device was not in clinical use at the time of the event.No patient or user injury occurred.The remote service engineer (rse) reproduced the issue with assistance from the customer.The customer attempted to move the footrest into multiple locking positions; however, the footrest did not lock properly.Investigation determined that replacement of the footrest was required.A replacement footrest was ordered and shipped to the customer site.The customer assumed responsibility for installation and servicing of the replacement part.The customer was advised to contact philips if additional support is required, at which time a new service order will be created.A good faith effort (gfe) was conducted with the rse.The rse confirmed that the issue was consistent with mechanical wear of the footrest locking mechanism over time.Based on the available information, the issue was attributed to normal wear of the footrest locking mechanism.A replacement footrest was ordered and shipped to the customer.
 
Event or Problem Description
It was reported that the footrest was not locking to tabletop for use.The device was outside clinical use and there was no patient or user harm.

Brand Name
EASYDIAGNOST ELEVA DRF
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key25514333
Report Number3003768251-2026-100011
Device Sequence Number18645209
Product Code KPR
UDI-Device Identifier00884838074255
UDI-Public(01)00884838074255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEASYDIAGNOST ELEVA DRF
Device Catalogue Number706050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown